# SDR AWKA2021062401

- Difficulty date: June 20, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N772XJ
- Make and model: Cessna 750
- Aircraft serial: 7500272
- Aircraft time: 13,887 hours, 6,716 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Damaged
- Location: Emer Extension
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION WHILE DEPARTING MDW, FLIGHT CREW NOTED THAT THE RED (GEAR UNSAFE/TRANSIT) LIGHT EXTINGUISHED, BUT THEN IMMEDIATELY BEGAN TO CYCLE ON AND OFF, ACCOMPANIED BY A LOUD BANGING/CLUNKING NOISE. CREW IMMEDIATELY CYCLED THE GEAR HANDLE DOWN AND THE GEAR EXTENDED NORMALLY; DOWN AND LOCKED. CREW REQUESTED VECTORS BACK TO MDW, WHERE THEY LANDED WITHOUT INCIDENT. AN EMERGENCY WAS DECLARED. THE AIRCRAFT IS CURRENTLY STILL IN MAINTENANCE FOR THIS ISSUE. WHEN THE FINDINGS ARE KNOWN, UPON INSPECTION OF THE LANDING GEAR, MAINTENANCE FOUND DAMAGE TO THE LH MLG EMERGENCY EXTENSION CABLE, CAUSING THE LH MLG UPLOCK TO NOT FULLY ENGAGE WITH THE GEAR RETRACTED. A NEW CABLE ASSEMBLY (P/N: 6741702-8) WAS INSTALLED. A SATISFACTORY GEAR SWING FUNCTIONAL CHECK WAS ACCOMPLISHED AND THE AIRCRAFT RETURNED TO SERVICE.
